MAUDE Adverse Event Report: Olympus Winter & Ibe GmbH Video telescope "EndoEYE", 10 mm, 0°, NTSC, HD compatible, autoclavable; Laparoscopes, Video

Olympus Winter & Ibe GmbH Video telescope "EndoEYE", 10 mm, 0°, NTSC, HD compatible, autoclavable; Laparoscopes, Video
Model Number WA50011A
Medical Device Problem Codes Break (1069); Poor Quality Image (1408); Dent in Material (2526); Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a black shadow in the upper right corner and side of the viewing area involving an olympus laparoscopes, video.Additionally, during the initial evaluation of the device, fiber breakage, dents, and scratches on the distal frame, and dents and scratches on the outer tube were observed.There was no patient injury reported.
 
Additional Manufacturer Narrative
The date of the event is unknown.Additional information will be provided once available.The final investigation has been completed.The failure reported by the customer, as well as the issues identified during inspection, were confirmed.Based on the results of the investigation a root cause could not be identified.Olympus will continue to monitor the field performance of this device and evaluate any additional information received through post-market surveillance activities.

Brand Name
Video telescope "EndoEYE", 10 mm, 0°, NTSC, HD compatible, autoclavable
Common Device Name
Laparoscopes, Video
Manufacturer (Section D)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg 22045
GM  22045
Manufacturer (Section G)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50857098
Report Number9610773-2026-06288
Device Sequence Number10053211
Product Code NWB
UDI-Device Identifier04042761061728
UDI-Public04042761061728
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K090980
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA50011A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/08/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown